# SDR AALA20010257

- Difficulty date: February 6, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1155-1212 CARGO DOOR CUTOUT LOWER CHORD SUPPORT ANGLE CORRODED MULTIPLE AREA.  REMOVED AND REPLACED LOWER DOOR CUTOUT BEAM STATION 1117-1250 PER SRM 51-01.  (M)
